# SDR SWAA2020013040904

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140A9810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD ATTACH Z ANGLE CORRODED BETWEEN BS 312 TO BS 328, LBL 56.  R&R Z ANGLE PER SRM & DWG.
